# SDR 95ZZZX5878

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4351M
- Make and model: Amd FALCON20C5
- Aircraft serial: 457
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Shaft
- Part number: 12146021
- Condition: Strands Broken
- Location: Thrust Rev
- Part time: 638 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INTERMEDIATE THRUST REVERSER INSPECTION ON AIRCRAFT, FOUND BOTH FLEX SHAFTS HAD BROKEN STRANDS IN THE OUTER STAINLESS STEEL BRAIDING.  THE CAUSE OF THE BROKEN STRANDS WAS DUE TO THE SEPARATION IN THE TEFLON HOUSING THAT HOLDS THE ROTATING SHAFT.  WHEN THE CABLE WAS ASSEMBLED, IT APPEARED THE MANUFACTURER DID NOT USE A CONTINUOUS RUN OF HOUSING MATERIAL.
